# SDR FDEA201809212645

- Difficulty date: September 21, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,031 hours, 17,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WSP0668501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN, UPON LAVATORY MODULE REMOVED FOR FLOORBEAM ATTACH ANGLE REPAIR ACCESS, FOUND RT FLOOR SUPPORT AT STA 413, X= -25 CORROSION. FLOOR SUPPORT CORROSION REMOVED AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-00-2R FIGURE 206. FLOOR SUPPORT REMOVED AND REPLACED AS PER SRM 51-31-01-0G. NEW FLOOR SUPPORT FABRICATED AS PER DRAWING WSP0668 REVISION 'B'. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
